About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469863, 8 pages
http://dx.doi.org/10.1155/2012/469863
Research Article

Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations

1School of Mathematics and Information Sciences, Guangzhou University, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 17 July 2012; Accepted 10 September 2012

Academic Editor: Juntao Sun

Copyright © 2012 Yanyan Li and Yuhua Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the periodic solutions of a class of fourth-order superlinear differential equations. By using the classical variational techniques and symmetric mountain pass lemma, the periodic solutions of a single equation in literature are extended to that of equations, and also, the cubic growth of nonlinear term is extended to a general form of superlinear growth.